# SDR SWIA201439229

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 45,323 hours, 59,566 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION WAS NOT CONTROLLABLE.  R & R PRESSURIZATION CONTROL ELECTRONIC CONTROLLER AND MANUAL CONTROLLER IN IAW AMM.  COMPLIED WITH PRESSURIZATION CONTROL SYSTEM TEST IAW AMM.  NO FAULTS FOUND, OPS TEST GOOD IN MANUAL AND AUTO MODES, PN 22201T011400, SN ON 277, SN OFF 473, PN 912R0201, SN ON 890.
